# SDR DALA2023012700690

- Difficulty date: January 26, 2023
- Submitted: January 27, 2023
- Operation: Air carrier
- Aircraft: N689DL
- Make and model: Boeing 757232
- Aircraft serial: 27172
- Aircraft time: 71,425 hours, 30,529 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Plate
- Condition: Corroded
- Location: Bs 1509-1518
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 689 SECONDARY NRC IN REF NRC 00166: CORROSION ON LH SIDE PLATE BTW STA. 1509 TO 1518 AT AFT CARGO C2. CORRECTIVE ACTION: SUMMARY OF NRC 00576: LH SIDE PLATE BTW STA. 1509 TO 1518 AT AFT CARGO C2 WAS REPAIRED PER B757-200 SRM. (2601076)
